# SDR CA120329004

- Difficulty date: March 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, NR 1 ENGINE WAS SHUTDOWN AND THE FLIGHT DIVERTED WHERE IT LANDED SAFELY SINGLE ENGINE.  POST FLIGHT INSPECTION FOUND A NR OF FAULT CODES ON THE CDS SYS INCLUDING FADEC FAIL AND LOW OIL PRESSURE.  FURTHER INSPECTION REVEALED THE TURBOMACHINE CHIP DETECTOR AND OIL FILTER WERE COVERED WITH METALLIC DEBRIS.  THE ENGINE WILL BE REPLACED.
